# SDR R61A201807050799

- Difficulty date: July 5, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 28,028 hours, 20,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 17014654404
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND RT WING IN BOARD MAIN FLAP INMOST FLAP TRACK SUPPORT HAS CORROSION. MX REMOVED CORROSION FLAP TRACK FAIRING SUPPORT PN 170-14654-404. IAW ETD2018-170-076715. AC REMAINS IN IND FOR COMPLETION.
